# SDR UALA2010082003069

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 46,484 hours, 5,668 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: L7192359
- Part serial: 936
- Condition: Cracked
- Location: Position 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DF 747, REMOVED HEAT EXCHANGER NEW IN AREA READY FOR INSTALLATION.  INSTALLED NEW SEPARATOR ASSY.  OPS CHECK GOOD.  NO VIBRATION NOTED.  REOPENED BY OPBLM ON 17AUG10 DUE TO FOUND PRI HEAT EXCHANGER CRACKED. NR 3 PACK HEAT EXCHANGER INSTALLATION COMPLETED IAW MM.
